# SDR USAA040562

- Difficulty date: August 6, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRAP CORRODED 65 INCHES BY 1.25 INCH AREA, AFT CARGO BIN, STRAP FROM BS 787-847.  CORROSION LEVEL 1, TASK NR C53-202-01.  REMOVED AND REPLACED STRAP, DRILLED AND REAMED AS REQUIRED PER BOEING DWG 65-47957.  (M)
